Alert archive / Florida / River Flood Warnings in 2008
River Flood Warning 13, NWS Jacksonville, FL
NWS Jacksonville, FL issued this river flood warning at Aug 25, 2008, 3:30 PM EDT for 6 counties in Florida. It took effect at Aug 26, 2008, 8:00 PM EDT. It was in force for 8 days.
The area
The counties it named.
The facts
- Issued
- Aug 25, 2008, 3:30 PM EDT (19:30 UTC)
- In effect from
- Aug 26, 2008, 8:00 PM EDT
- Expired
- Sep 3, 2008, 9:47 PM EDT
- In force
- 8 days
- Issued by
- NWS Jacksonville, FL
- Flood severity
- Minor
Counties Alachua County, FL, Bradford County, FL, Columbia County, FL, Gilchrist County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 100 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Santa Fe River near Fort White (in NAVD88) (FWHF1). The gauge peaked at 4.56 ft at Aug 29, 2008, 12:00 PM EDT.
- Action stage
- 22 ft
- Minor stage
- 23 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02322500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS42 KJAX 251931
FLWJAX
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT MON AUG 25 2008
...THE NATIONAL WEATHER SERVICE IN JACKSONVILLE FL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN FLORIDA...
SANTA FE RIVER AT FORT WHITE AFFECTING ALACHUA...BRADFORD...
COLUMBIA...GILCHRIST...SUWANNEE AND UNION COUNTIES
...MINOR FLOODING IS FORECAST...
ADDITONAL HEAVY RAINFALL IN THE SANTA FE BASIN WILL CAUSE FLOODING
ALONG THE SANTA FE AT FORT WHITE.
SAFETY MESSAGE...DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. TURN
AROUND...DONT DROWN. LISTEN TO NOAA WEATHER RADIO FOR THE LATEST
DEVELOPMENTS.
FLC001-007-023-041-121-125-261931-
/O.NEW.KJAX.FL.W.0013.080826T1800Z-000000T0000Z/
/FWHF1.1.ER.080826T1800Z.080830T1200Z.000000T0000Z.NO/
331 PM EDT MON AUG 25 2008
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE FL HAS ISSUED A
* FLOOD WARNING FOR
THE SANTA FE RIVER AT FORT WHITE.
* FROM TUESDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
IS CANCELLED.
* AT 2:00 PM MONDAY THE STAGE WAS 22.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND
CONTINUE TO RISE TO NEAR 25.7 FEET BY SATURDAY MORNING. ADDITIONAL
RISES ARE POSSIBLE THEREAFTER. AT 24 FEET MINOR DAMAGE TO DWELLINGS
IS POSSIBLE DUE TO BOAT WASH.
$$
&&
FLD OBSERVED 7AM FORECAST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
SANTA FE
FORT WHITE 24.0 22.5 MON 02 PM 23.6 24.6 25.0 25.4 25.710 follow-up statements
000
WGUS82 KJAX 261536
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1136 AM EDT TUE AUG 26 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
SANTA FE RIVER AT FORT WHITE AFFECTING ALACHUA...BRADFORD...
COLUMBIA...GILCHRIST...SUWANNEE AND UNION COUNTIES
...MINOR FLOODING IS FORECAST...
...FORT WHITE WILL REACH FLOOD STAGE THIS AFTERNOON...
SAFETY MESSAGE...DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. TURN
AROUND...DONT DROWN. LISTEN TO NOAA WEATHER RADIO FOR THE LATEST
DEVELOPMENTS.
FLC001-007-023-041-121-125-271536-
/O.EXT.KJAX.FL.W.0013.080827T0000Z-000000T0000Z/
/FWHF1.1.ER.080827T0000Z.080830T1800Z.000000T0000Z.NO/
1136 AM EDT TUE AUG 26 2008
THE FLOOD WARNING CONTINUES FOR
THE SANTA FE RIVER AT FORT WHITE.
* FROM THIS EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:00 AM TUESDAY THE STAGE WAS 23.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 25.5 FEET BY SATURDAY EARLY AFTERNOON. ADDITIONAL
RISES ARE POSSIBLE THEREAFTER.
$$
&&
FLD OBSERVED 7AM FORECAST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
SANTA FE
FORT WHITE 24.0 23.7 TUE 10 AM 24.3 24.9 25.2 25.4 25.5000
WGUS82 KJAX 271618
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1218 PM EDT WED AUG 27 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
SANTA FE RIVER AT FORT WHITE AFFECTING ALACHUA...BRADFORD...
COLUMBIA...GILCHRIST...SUWANNEE AND UNION COUNTIES
...MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST...
...RUNOFF FROM TROPICAL STORM FAY IS RESPONSIBLE FOR THE FLOODING...
SAFETY MESSAGE...DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. TURN
AROUND...DONT DROWN. LISTEN TO NOAA WEATHER RADIO FOR THE LATEST
DEVELOPMENTS.
FLC001-007-023-041-121-125-281618-
/O.CON.KJAX.FL.W.0013.000000T0000Z-000000T0000Z/
/FWHF1.2.ER.080827T0000Z.080901T0000Z.000000T0000Z.NO/
1218 PM EDT WED AUG 27 2008
THE FLOOD WARNING CONTINUES FOR
THE SANTA FE RIVER AT FORT WHITE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 24.5 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.4 FEET BY
SUNDAY EVENING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
$$
&&
FLD OBSERVED 7AM FORECAST
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
SANTA FE
FORT WHITE 24.0 24.5 WED 10 AM 25.3 26.2 26.8 27.3 27.4000
WGUS82 KJAX 281441
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1041 AM EDT THU AUG 28 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
SANTA FE RIVER AT FORT WHITE AFFECTING ALACHUA...BRADFORD...
COLUMBIA...GILCHRIST...SUWANNEE AND UNION COUNTIES
...MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST...
...RUNOFF FROM TROPICAL STORM FAY IS RESPONSIBLE FOR THE FLOODING...
SAFETY MESSAGE...DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. TURN
AROUND...DONT DROWN. LISTEN TO NOAA WEATHER RADIO FOR THE LATEST
DEVELOPMENTS.
FLC001-007-023-041-121-125-291441-
/O.CON.KJAX.FL.W.0013.000000T0000Z-000000T0000Z/
/FWHF1.2.ER.080827T0000Z.080901T0000Z.000000T0000Z.NO/
1041 AM EDT THU AUG 28 2008
THE FLOOD WARNING CONTINUES FOR
THE SANTA FE RIVER AT FORT WHITE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM THURSDAY THE STAGE WAS 25.2 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.1 FEET BY
SUNDAY EVENING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
$$
&&
FLD OBSERVED 7AM FORECAST
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
SANTA FE
FORT WHITE 24.0 25.2 THU 10 AM 25.8 26.4 26.9 27.1 27.1000
WGUS82 KJAX 291456
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1056 AM EDT FRI AUG 29 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
SANTA FE RIVER AT FORT WHITE AFFECTING ALACHUA...BRADFORD...
COLUMBIA...GILCHRIST...SUWANNEE AND UNION COUNTIES
...MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST...
RUNOFF FROM TROPICAL STORM FAY IS CAUSING THIS FLOODING.
SAFETY MESSAGE...DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. TURN
AROUND...DONT DROWN. LISTEN TO NOAA WEATHER RADIO FOR THE LATEST
DEVELOPMENTS.
FLC001-007-023-041-121-125-301456-
/O.CON.KJAX.FL.W.0013.000000T0000Z-000000T0000Z/
/FWHF1.2.ER.080827T0000Z.080905T1200Z.000000T0000Z.NO/
1056 AM EDT FRI AUG 29 2008
THE FLOOD WARNING CONTINUES FOR
THE SANTA FE RIVER AT FORT WHITE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 25.4 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.9 FEET BY
FRIDAY MORNING THEN BEGIN FALLING. AT 26 FEET DAMAGE TO HOMES AT
LOW ELEVATION AS WELL AS BASEMENT AREAS UNDERNEATH HOMES ON STILTS
IS LIKELY.
$$
&&
FLD OBSERVED 7AM FORECAST
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
SANTA FE
FORT WHITE 24.0 25.4 FRI 10 AM 25.8 26.3 26.6 26.7 26.7000
WGUS82 KJAX 301429
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1030 AM EDT SAT AUG 30 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
SANTA FE RIVER AT FORT WHITE AFFECTING ALACHUA...BRADFORD...
COLUMBIA...GILCHRIST...SUWANNEE AND UNION COUNTIES
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
...RUNOFF FROM TROPICAL STORM FAY IS CAUSING THIS FLOODING...
SAFETY MESSAGE...DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. TURN
AROUND...DONT DROWN. LISTEN TO NOAA WEATHER RADIO FOR THE LATEST
DEVELOPMENTS.
FLC001-007-023-041-121-125-311429-
/O.CON.KJAX.FL.W.0013.000000T0000Z-000000T0000Z/
/FWHF1.1.ER.080827T0000Z.080829T1630Z.000000T0000Z.NO/
1029 AM EDT SAT AUG 30 2008
THE FLOOD WARNING CONTINUES FOR
THE SANTA FE RIVER AT FORT WHITE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SATURDAY THE STAGE WAS 25.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 25.0 FEET
BY TOMORROW MORNING.
$$
&&
FLD OBSERVED 7AM FORECAST
LOCATION STG STG DAY TIME SUN MON TUE WED THU
SANTA FE
FORT WHITE 24.0 25.2 SAT 10 AM 25.0 24.8 24.6 24.4 24.2000
WGUS82 KJAX 311500
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1100 AM EDT SUN AUG 31 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
SANTA FE RIVER AT FORT WHITE AFFECTING ALACHUA...BRADFORD...
COLUMBIA...GILCHRIST...SUWANNEE AND UNION COUNTIES
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
...RUNOFF FROM TROPICAL STORM FAY IS CAUSING THIS FLOODING...
SAFETY MESSAGE...DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. TURN
AROUND...DONT DROWN. LISTEN TO NOAA WEATHER RADIO FOR THE LATEST
DEVELOPMENTS.
FLC001-007-023-041-121-125-011500-
/O.CON.KJAX.FL.W.0013.000000T0000Z-000000T0000Z/
/FWHF1.1.ER.080827T0000Z.080829T1630Z.000000T0000Z.NO/
1100 AM EDT SUN AUG 31 2008
THE FLOOD WARNING CONTINUES FOR
THE SANTA FE RIVER AT FORT WHITE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 24.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.9 FEET BY THIS
AFTERNOON. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
$$
&&
FLD OBSERVED 7AM FORECAST
LOCATION STG STG DAY TIME MON TUE WED THU FRI
SANTA FE
FORT WHITE 24.0 24.9 SUN 10 AM 24.8 24.6 24.4 24.2 24.0000
WGUS82 KJAX 011450
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1050 AM EDT MON SEP 1 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
SANTA FE RIVER AT FORT WHITE AFFECTING ALACHUA...BRADFORD...
COLUMBIA...GILCHRIST...SUWANNEE AND UNION COUNTIES
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
...HEAVY RAINFALL AND ASSOCIATED RUNOFF FROM TROPICAL STORM FAY IS
CAUSING THIS FLOODING...
SAFETY MESSAGE...DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. TURN
AROUND...DONT DROWN. LISTEN TO NOAA WEATHER RADIO FOR THE LATEST
DEVELOPMENTS.
FLC001-007-023-041-121-125-021449-
/O.EXT.KJAX.FL.W.0013.000000T0000Z-080904T1200Z/
/FWHF1.1.ER.080827T0000Z.080829T1630Z.080904T0600Z.NO/
1049 AM EDT MON SEP 01 2008
...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE SANTA FE RIVER AT FORT WHITE.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM MONDAY THE STAGE WAS 24.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY THURSDAY MORNING.
$$
&&
FLD OBSERVED 7AM FORECAST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
SANTA FE
FORT WHITE 24.0 24.5 MON 10 AM 24.3 24.1 23.9 23.8 23.6000
WGUS82 KJAX 021727
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
126 PM EDT TUE SEP 02 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
SANTA FE RIVER AT FORT WHITE AFFECTING ALACHUA...BRADFORD...
COLUMBIA...GILCHRIST...SUWANNEE AND UNION COUNTIES
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
...THE SANTA FE RIVER AT FORT WHITE IS FORECAST TO FALL BELOW FLOOD
STAGE AROUND 10 AM ON THURSDAY...SEPTEMBER 4TH...
SAFETY MESSAGE...DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. TURN
AROUND...DONT DROWN. LISTEN TO NOAA WEATHER RADIO FOR THE LATEST
DEVELOPMENTS.
FLC001-007-023-041-121-125-031726-
/O.EXT.KJAX.FL.W.0013.000000T0000Z-080905T0600Z/
/FWHF1.1.ER.080827T0000Z.080829T1630Z.080905T0000Z.NO/
126 PM EDT TUE SEP 02 2008
...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD
WARNING CONTINUES FOR
THE SANTA FE RIVER AT FORT WHITE.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM TUESDAY THE STAGE WAS 24.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THURSDAY EVENING.
$$
&&
FLD OBSERVED 7AM FORECAST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
SANTA FE
FORT WHITE 24.0 24.2 TUE 10 AM 24.1 24.0 23.9 23.8 23.8000
WGUS82 KJAX 031432
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1032 AM EDT WED SEP 03 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
SANTA FE RIVER AT FORT WHITE AFFECTING ALACHUA...BRADFORD...
COLUMBIA...GILCHRIST...SUWANNEE AND UNION COUNTIES
...MINOR FLOODING IS OCCURRING...
...RIVER TO FALL BELOW FLOOD STAGE THIS EVENING...
SAFETY MESSAGE...DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. TURN
AROUND...DONT DROWN. LISTEN TO NOAA WEATHER RADIO FOR THE LATEST
DEVELOPMENTS.
FLC001-007-023-041-121-125-040600-
/O.EXT.KJAX.FL.W.0013.000000T0000Z-080904T0600Z/
/FWHF1.1.ER.080827T0000Z.080829T1630Z.080904T0000Z.NO/
1032 AM EDT WED SEP 03 2008
THE FLOOD WARNING CONTINUES FOR
THE SANTA FE RIVER AT FORT WHITE.
* UNTIL TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE
AROUND 8 PM THIS EVENING.
$$
&&
FLD OBSERVED 7AM FORECAST
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
SANTA FE
FORT WHITE 24.0 24.0 WED 10 AM 23.9 23.8 23.7 23.6 23.6000
WGUS82 KJAX 040147
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
947 PM EDT WED SEP 3 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
FLORIDA...
SANTA FE RIVER AT FORT WHITE AFFECTING ALACHUA...BRADFORD...
COLUMBIA...GILCHRIST...SUWANNEE AND UNION COUNTIES
THE RIVER LEVEL AT FORT WHITE HAS FALLEN BELOW FLOOD STAGE AND IS
FORECAST TO CONTINUE TO FALL.
SAFETY MESSAGE...DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. TURN
AROUND...DONT DROWN. LISTEN TO NOAA WEATHER RADIO FOR THE LATEST
DEVELOPMENTS.
FLC001-007-023-041-121-125-040217-
/O.CAN.KJAX.FL.W.0013.000000T0000Z-080904T0600Z/
/FWHF1.1.ER.080827T0000Z.080829T1630Z.080903T1030Z.NO/
947 PM EDT WED SEP 03 2008
THE FLOOD WARNING IS CANCELLED FOR
THE SANTA FE RIVER AT FORT WHITE.
* AT 6:00 PM WEDNESDAY THE STAGE WAS 23.9 FEET.
* FELL BELOW FLOOD STAGE AT 6:30 AM WEDNESDAY.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 23.8 FEET BY FRIDAY
MORNING.
$$
&&
FLD OBSERVED 7AM FORECAST
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
SANTA FE
FORT WHITE 24.0 23.9 WED 06 PM 23.8 23.7 23.6 23.6 MWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Aug 25, 1:53 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Aug 25, 1:53 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 153 PM EDT MON AUG 25 2008 .SHORT TERM...CONVECTION IS STARTING TO POP ACROSS THE JAX CWA THIS HOUR AS TEMPS RISE TO CONVECTIVE TEMP VALUES IN THE UPPER 80S. WIDESPREAD ACTIVITY ACROSS THE SUWANNEE RIVER VALLEY WILL TRACK NNE THROUGH THE REMAINDER OF THE AFTN AND MERGE WITH THE EAST COAST SEA BREEZE FRONT WHICH SHOULD MAKE IT INLAND TO ALONG OR JUST W OF THE I-95 CORRIDOR. FREQ LIGHTNING AND PERIODS OF HEAVY RAINFALL WITH CONTINUE TO BE THE PRIMARY CONCERNS TODAY. MEAN LAYER HIGH PRESSURE WILL RETROGRADE FROM THE WESTERN ATLANTIC TOWARD THE GOMEX THROUGH WED. A PREVAILING SW STEERING FLOW WILL FOCUS THE HIGHEST CHANCES OF AFTN TSRA TOWARD EASTERN SECTIONS OF OUR CWA. TONIGHT EXPECT DRIER AIR WITH PWATS BELOW 2 INCHES OVER THE GOMEX TO MOVE ACROSS OUR AREA FOR TUE WHICH WILL TAKE AFTN POPS DOWN ACROSS OUR FL ZONES TO THE CHANCE CATEGORY...WHILE MAINTAINING LIKELY POPS ACROSS OUR GA ZONES WHERE MOISTURE WILL BE DEEPER AND DPVA STRONGER AS THE REMNANTS OF FAY SLOWLY TRACK NNE TOWARD THE MID ATLANTIC REGION. WED INTO THU A TRAILING PLUME OF MOISTURE ALONG A WAKE TROUGH FROM THE REMNANTS OF FAY WILL SAG ACROSS OUR GA ZONES WHICH...ALONG WITH THE SEA BREEZES...WILL ENHANCE AFTN CONVECTION. MAIN SHORT TERM CONCERNS WILL BE GUSTY WINDS TUE (DRIER AIR ALOFT) THEN RETURN TO FREQ LIGHTNING AND PERIODS OF HVY RA WED AND THU. .LONG TERM...LATEST OPERATIONAL MEX GUIDANCE CONTINUES TO ADVERTISE A RETURN TO NEAR CLIMO TEMPS AND DIURNALLY DRIVEN CONVECTION IN THE MID CHANCE RANGE OF 30-40%. && .AVIATION...SCT TO NUMEROUS SHOWERS AND STORMS WILL CONTINUE ACROSS THE REGION THRU THE EVENING...WITH IFR CONDITIONS LIKELY AT TIMES. WILL CONTINUE THE TEMPO FOR APPROX 3 HOURS BETWEEN 18Z AND 23Z AT ALL SITES. SOME MVFR PATCHY FOG IS POSSIBLE TONIGHT DUE TO WET GROUND ESPECIALLY AT GNV. OTHER SITES DID NOT EXPERIENCE FOG LAST NIGHT AND WILL KEEP VFR CONDS FOR NOW. && .MARINE...WINDS WILL REMAIN GENERALLY SOUTHERLY THIS WEEK AS BERMUDA HIGH BUILDS OVER THE SOUTHWESTERN ATLANTIC. WIND SPEEDS WILL BE NEAR 10 KT AND SEAS WILL BE 2-4 FT. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 89 71 88 / 30 60 50 60 SSI 75 86 74 86 / 30 40 30 40 JAX 73 89 73 89 / 30 50 30 40 SGJ 74 88 74 87 / 30 40 30 30 GNV 73 90 73 89 / 20 50 30 40 OCF 72 90 72 90 / 20 40 30 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ENYEDI/TRABERT/KEEGAN
Hazardous weather outlook, Aug 25, 5:10 AM EDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 510 AM EDT MON AUG 25 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-261000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 510 AM EDT MON AUG 25 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...RIVER FLOOD WARNINGS IN EFFECT FOR PORTIONS OF NORTHEAST FLORIDA... ...MODERATE RISK OF RIP CURRENTS... RIVER FLOOD WARNINGS ARE IN EFFECT FOR THE SAINT MARYS RIVER...THE SANTA FE RIVER AND BLACK CREEK IN NORTHEAST FLORIDA. REFER TO LOCAL FLOOD WARNING PRODUCTS FOR DETAILS. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AND EXCESSIVE RUNOFF MAY CAUSE TEMPORARY FLOODING OF LOW-LYING AND POOR DRAINAGE AREAS. GUSTY WINDS OVER 40 MPH AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THE STRONGEST STORMS. A MODERATE RISK OF RIP CURRENTS IS EXPECTED DUE TO CONTINUED EASTERLY SWELLS AND PREVIOUS RIP CURRENT CHANNELS THAT DEVELOPED DUE TO ROUGH SURF FROM FAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE MUCH OF THIS WEEK DUE TO A LINGERING TROPICAL AIRMASS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ALONG WITH GUSTY WINDS IN STRONG THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EVENING HOURS. RAIN CHANCES MAY DECREASE BY LATE IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE REQUESTED TO SELF-ACTIVATE IN THE EVENT OF WARNINGS BEING ISSUED OR OCCURRENCE OF ADDITIONAL FLOODING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. CARROLL
In the hours before
Local storm report, Aug 25, 10:43 AM EDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1043 AM EDT MON AUG 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TROPICAL STORM 6 ENE ARLINGTON 30.37N 81.51W
08/23/2008 DUVAL FL NWS EMPLOYEE
THE TOP PORTION OF A LARGE OAK TREE BROKE OFF AND PUNCHED
A HOLE THROUGH THE ROOF OF A HOUSE IN THE HIDDEN HILLS
SUBDIVISION IN JACKSONVILLE.
&&
MTRABERTSpecial weather statement, Aug 25, 2:25 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 225 PM EDT MON AUG 25 2008 GAZ132-251915- COFFEE- 225 PM EDT MON AUG 25 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN COFFEE COUNTY FOR EXCESSIVE LIGHTNING VALID UNTIL 315 PM EDT... AT 225 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF AMBROSE...MOVING NORTH AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BROXTON...AMBROSE AND PRIDGEN THROUGH 315 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ENYEDI
Special weather statement, Aug 25, 2:51 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 251 PM EDT MON AUG 25 2008 FLZ033-038-251915- FLAGLER-ST. JOHNS- 251 PM EDT MON AUG 25 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN FLAGLER AND SOUTHEASTERN ST. JOHNS COUNTIES FOR EXCESSIVE LIGHTNING VALID UNTIL 315 PM EDT... AT 251 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES WEST OF PALM COAST TO 13 MILES SOUTH OF FLAGLER BEACH...MOVING NORTHEAST AT 19 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ESPANOLA...BUNNELL...PALM COAST...FLAGLER BEACH AND CRESCENT BEACH THROUGH 315 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. TRABERT
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 9:48 PM EDT | Areal Flood Warning | JAX | Putnam | 12 hr |
| Aug 25, 3:06 PM EDT | Special Marine Warning | JAX | 114 min | |
| Aug 25, 3:31 PM EDT | Areal Flood Advisory | JAX | Flagler, Saint Johns | 119 min |
| Aug 25, 3:32 PM EDT | Special Marine Warning | JAX | 118 min | |
| Aug 25, 3:38 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 52 min |
| Aug 25, 3:49 PM EDT | Areal Flood Advisory | JAX | Duval | 116 min |
| Aug 25, 4:30 PM EDT | Special Marine Warning | JAX | 90 min | |
| Aug 25, 4:38 PM EDT | Areal Flood Advisory | JAX | Duval | 112 min |
| Aug 25, 5:02 PM EDT | Areal Flood Advisory | JAX | Duval, Nassau | 118 min |
Nearby
River Flood Warnings in Florida, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.